M.S. Hashemi; M.C. Nucci, Nonclassical symmetries for a class of reaction-diffusion equations: the method of heir-equations, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2013, 20, pp. 44 - 60 [Scientific article]
M.C. Nucci, Quantizing preserving Noether symmetries, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2013, 20, pp. 451 - 463 [Scientific article]
M.C. Nucci; D. Levi, λ-symmetries and Jacobi last multiplier, «NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS», 2013, 14, pp. 1092 - 1101 [Scientific article]
M.C.Nucci, Symmetries for thought, «MISKOLC MATHEMATICAL NOTES», 2013, 14, pp. 461 - 474 [Scientific article]
M.C. Nucci; P.G.L. Leach, Undefined Jacobi last multiplier? Complete symmetry group!, «JOURNAL OF ENGINEERING MATHEMATICS», 2013, 82, pp. 59 - 65 [Scientific article]
G. GUBBIOTTI; M. C. NUCCI, Conservation laws for the Schrödinger-Newton equations, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2012, 19, pp. 1220002-1 - 1220002-8 [Scientific article]
M.C. Nucci, From Lagrangian to Quantum Mechanics with Symmetries, «JOURNAL OF PHYSICS. CONFERENCE SERIES», 2012, 380, pp. 1 - 12 [Scientific article]
M.C. Nucci; K.M. Tamizhmani, Lagrangians for biological models, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2012, 19, pp. 330 - 352 [Scientific article]
M.C. Nucci; S. Post, Lie symmetries and superintegrability, «JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL», 2012, 45, pp. 1 - 8 [Scientific article]
D. Levi; M.C. Nucci; M.A. Rodriguez, λ-Symmetries for the Reduction of Continuous and Discrete Equations, «ACTA APPLICANDAE MATHEMATICAE», 2012, 122, pp. 311 - 321 [Scientific article]
M.C. Nucci, Many conserved quantities induced by Lie symmetries of a Lagrangian system, «PHYSICS LETTERS A», 2011, 375, pp. 1375 - 1377 [Scientific article]
M.C. Nucci, Quantization of classical mechanics: shall we Lie?, «THEORETICAL AND MATHEMATICAL PHYSICS», 2011, 168, pp. 994 - 1001 [Scientific article]
M.C. Nucci; P.G.L. Leach, Some Lagrangians for Systems without a Lagrangian, «PHYSICA SCRIPTA», 2011, 83, pp. 035007-1 - 035007-5 [Scientific article]
NUCCI, Maria Clara; P. G. L. LEACH, An algebraic approach to laying a ghost to rest, «PHYSICA SCRIPTA», 2010, 81, pp. 055003-1 - 055003-4 [Scientific article]
NUCCI, Maria Clara; K. M. TAMIZHMANI, Lagrangians for dissipative nonlinear oscillators: the method of Jacobi Last Multiplier, «JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS», 2010, 17, pp. 167 - 178 [Scientific article]